# SDR SWAA2022013131007

- Difficulty date: July 28, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 34,883 hours, 20,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; FWD THRESHOLD CORNER CRACKED. / REMOVED AND INSTALLED SERVICEABLE FWD THRESHOLD CORNER PER AMM 53-11-02. LEAK CHECK TO BE ACCOMPLISHED ON NRC#G473274
